An application of the Dieudonne determinant: Detecting non-tame automorphisms


Oezkurt Z. , EKİCİ N.

JOURNAL OF LIE THEORY, vol.18, no.1, pp.205-214, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 2008
  • Title of Journal : JOURNAL OF LIE THEORY
  • Page Numbers: pp.205-214

Abstract

We show how to detect non-tame automorphisms by using a criterion which is based on the Dieudonne determinant and we construct some specific non-tame automorphisms of free metabelian Lie algebras and free Lie algebras of the form F/gamma(m)(F)'.